Ah, Seymour, glad to hear it came out ok. I haven't been on for a while, but yes I was one of the extreme few who actually get MS symptoms (full on with brain lesions) after taking Humira. It is extremely rare. In my case, the symptoms weren't mild - they came on hard and fast. Full on shaking and quivering in my jaw, hands, weird tingling sensations in my head and loss of control in my legs which led to falling several times. It was extremely noticeable. I told my rheumy about it several times online and when I was finally able to see her she had me quit the Humira immediately because the trembling in my head/jaw was so noticeable. MRI's showed multiple lesions. Good news was, within 6 months of stopping Humira I was fine, no more symptoms and haven't had any since (it's been years now). The lesions will never go away. They monitored me for a few years just to make sure no new lesions came up. I would say, if you have no lesions, more than likely it is something else at this point. I wish I could still take the Humira because it was working! Now I can't take any of them...so I took Orencia, which didn't last long - now Stellara. It's been working for a while combined with Sulindac and Plaquenil.